# SDR AALA202209267150

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 79,380 hours, 31,571 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: None
- Condition: Arced
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D HAS A BURNING WIRE SMELL. MAINTENANCE FOUND THE ELECTRICAL OUTLET IN THE  RIGHT HAND AFT LAVATORY TO BE ARCING AND DAMAGED. REPLACED OUTLET ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-00.
